# SDR UALA2009011900201

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,353 hours, 9,282 cycles
- Engine: Pwa PW4052
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W3520504R16
- Condition: Shorted
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG "ENG 2 FIRE LP2" DISPLAYED (LT=1, RT=2).  FOUND SHORTED WIRE W3520-5 04R-16 REF WDM26-11-21 AFT OF OIL TANK.  MADE WIRE INSULATION REPAIR PER GNMM2-0-15-001.  EICAS MSG EXTINGUISHED AND FIRE DETECTION SYS TEST NORMAL.
